# SDR DALA2021020100600

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,708 hours, 29,018 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: No Test
- Location: Seat 27abc Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DURING TEST FOUND SOLENOID WAS BAD AT THE PSU AT SEAT 27ABC.  CORRECTIVE ACTION: R & R OVERHEAD PASSENGER OXYGEN ASSEMBLY PER A-320 AMM 35-21.  OPS CK GOOD.
